On a free boundary barotropic model

P. L. Lions, N. Masmoudi

Research output: Contribution to journalArticlepeer-review

Abstract

We prove stability (or compactness) and existence results for a free boundary model of a barotropic compressible fluid. Then, we construct weak solutions as asymptotic limits of the isentropic compressible Navier-Stokes equations as γ goes to ∞.

Original languageEnglish (US)
Pages (from-to)373-410
Number of pages38
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume16
Issue number3
DOIs
StatePublished - 1999

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a free boundary barotropic model'. Together they form a unique fingerprint.

Cite this